# SDR COMA0460521

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 20,896 hours, 18,683 cycles
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CAP WEB AT LIGHTING HOLE IB SIDE CRACKED FROM EXCESSIVE STRESS.IAW SRM 51-42-06, 51-42-13.
